# SDR SWAA2024040470177

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 70,506 hours, 36,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY EXIT SIGN BROKEN<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-01-960-802-NG (EXIT SIGN - LIGHT ASSEMBLY REPLACEMENT - PERMANENT)]
